Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43927
Title: From lax monad extensions to Topological theories
Authors: Clementino, Maria Manuel 
Tholen, Walter 
Issue Date: 2014
Publisher: DMUC - Textos de Matemática
Project: info:eu-repo/grantAgreement/FCT/COMPETE/132981/PT 
Abstract: We investigate those lax extensions of a Set-monad T = (T,m, e) to the category V-Rel of sets and V-valued relations for a quantale V = (V,⊗, k) that are fully determined by ξ maps : TV ⟶ V. We pay special attention to those maps ξ that make V a T-algebra and, in fact, (V,⊗, k) a monoid in the category Set^T with its cartesian structure. Any such map ξ forms the main ingredient to Hofmann’s notion of topological theory.
URI: http://hdl.handle.net/10316/43927
Rights: openAccess
Appears in Collections:I&D CMUC - Livros e Capítulos de Livros

Files in This Item:
File Description SizeFormat 
volume46_Clementino_Tholen_(99_124).pdf1.18 MBAdobe PDFView/Open
Show full item record

Page view(s) 50

339
checked on May 14, 2019

Download(s)

21
checked on May 14, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.